Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theGreyhound

Feeling foggy, hazy, hungover?

Recommended Posts

Hi there,

I know many drugs (in my experience, anti-anxiety drugs) cause a feeling of being hungover, or "foggy". Dizzy isn't the right word-- but just "out of it" feeling.

I am not getting headaches though.

Is this possibly from the Accutane or just a lack of sleep (as I've had the last few days)? Or most likely, perhaps, a mix of both?

My main question is: Are these side effects that Accutane can cause without the presence of headache?

-Andrew

Share this post


Link to post
Share on other sites

towards the end of my accutane treatment i had a "cloudy" brain feeling. like it was hard to think of names and come up with the right words in conversation... but it went away a couple weeks after stopping treatment. i think accutane can cause brain swelling and some trouble with thinking... but i dont think it is permanent.

Share this post


Link to post
Share on other sites

Thanks for the quick response :)

Also, in addition, if lacking sleep, did you find that you would also feel slow-moving and just a bit tuned out, eyes a bit coated over, etc.? Like a medication hangover?

I guess I shouldn't be too worried about it being too serious as I don't have headaches to accompany it... so I guess it's not intracranial pressure or anything?

Share this post


Link to post
Share on other sites

im not a doctor or anything, but i wouldnt worry too much. maybe just try to drink extra water and take naps if you need to. accutane gave me very vivid, action packed dreams but never seems to interrupt my sleeping habbits. i have a prescription for adderall so that might have helped combat the fatigue caused by accutane. if it continues to be a problem, maybe talk to your doctor about adjusting your dosage. could be a fluke too... i was feeling tired, glossy eyes, lack of concentration, headaches etc. the last few weeks from stress, allergies and lack of sleep...and im not even on accutane anymore! lol so dont blame it ALL on accutane unless it continues ;) hope you feel better!

Share this post


Link to post
Share on other sites

Thanks so much for the reassurance. It currently seems that the "haziness" is just from lack of sleep and not so much from Accutane.

Thanks for your help, it made me think things through more clearly. lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×